# SDR FDEA201612184487

- Difficulty date: December 18, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,812 hours, 40,464 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD 1 FAILED ON APPROACH.  ACFT RECEIVED A HYD 1 OFF LIGHT WHEN QTY WENT 2.7  GALLONS. WHEN CREW WENT TO CONFIGURE FOR LANDING  HYD QTY WENT TO .5 GALLONS. AND GOT HYD FAIL.  HYD LEAK IN L/H WHEEL WELL  PIPE ASSY IS APK7002-1 INSTALLED SEALS AND 18" FLEX   LINE PER MM 20-10-01-2.SERVICED #1 HYDRAULIC SYSTEM PER  MM 12-13-02-3.LEAK AND OPS   CHECK NORMAL
